List of citations in Numdam for : Harnack inequalities for quasi-minima of variational integrals

Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 4, pp. 295-308.


Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 6, pp. 1489-1505.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 7 (2008) no. 4, pp. 673-716.

Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), pp. 151-169.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, pp. 65-75.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 4, pp. 527-568.

Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 3, pp. 185-208.

Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 3, pp. 229-272.